Semiparametric Estimation of Simultaneous-Equation Microeconometric Models with Index Restrictions
Lung-Fei Lee
The Japanese Economic Review, 1998, vol. 49, issue 4, 343-380
Date: 1998
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1111/1468-5876.00090 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Semiparametric Estimation of Simultaneous Equation Microeconometric Models with Index Restrictions (1993)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jecrev:v:49:y:1998:i:4:p:343-380
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1352-4739
Access Statistics for this article
The Japanese Economic Review is currently edited by Akira Okada
More articles in The Japanese Economic Review from Japanese Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().